# SDR AALA952062

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 4 AND 21 INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
